Acta Universitatis Danubius. Œconomica, Vol 13, No 3 (2017)

A probability on a heuristic Subset of integers that it is a metric space

Reza Farhadian


In this work we will answer to the question, is there a probability space on a set such that it is a metric space? To answer this question, we prove that the probability that two random positive integers given from a heuristic set defined in this article are relatively prime, is a metric space. Hence, there is a probability that it is a metric. Also, we show that this probability space is a paracompact space. 




Full Text: PDF



  • There are currently no refbacks.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.